MAUDE Adverse Event Report: WILSON-COOK MEDICAL INC ACUJECT VARIABLE INJECTION NEEDLE; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY

WILSON-COOK MEDICAL INC ACUJECT VARIABLE INJECTION NEEDLE; ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Model Number G22525
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation evaluation: a product evaluation was not performed in response to this report because the product said to be involved was not provided to cook for evaluation.The report could not be confirmed.A photo of a handwritten note was included, and the lot number on the note matches that in the report.The device history record for the lot number said to be involved was reviewed.A discrepancy or anomaly was not observed with the product that was released for distribution.Investigation conclusion: we could not conduct a complete investigation because the product said to be involved was not returned for evaluation.A definitive cause for the reported observation could not be determined.Prior to distribution, all adject variable injection needles are subjected to a functional test to ensure appropriate needle extension.A review of the device history record confirmed that this lot met manufacturing requirements prior to shipment.Corrective action: based on the quality engineering risk assessment no corrective action is warranted at this time.A review of the complaint history was conducted.There have been no other reported occurrences similar in nature during the time period reviewed.Therefore, this represents an isolated occurrence.Based on this review, the likelihood of this type of report is remote.Quality assurance will continue to monitor for complaint trends.
 
Event or Problem Description
During an endoscopic injection, the physician used a cook adject variable injection needle.When using the sclerosis needle, the user noticed great difficulty in testing its exposure [advancement].After several unsuccessful attempts, there was one with exposure beyond normal.When retracting the tip, the mandrel came loose from the catheter lumen, making it impossible to use [unable to inject].A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any further adverse effects due to this occurrence.

Brand Name
ACUJECT VARIABLE INJECTION NEEDLE
Common Device Name
ENDOSCOPIC INJECTION NEEDLE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
WILSON-COOK MEDICAL INC
4900 bethania station rd
winston-salem NC 27105
Manufacturer (Section G)
WILSON-COOK MEDICAL INC
4900 bethania station rd
NC
Manufacturer Contact
sabrina o¿brien
4900 bethania station rd
winston-salem, NC 27105
MDR Report Key23597818
Report Number1037905-2025-00789
Device Sequence Number18714928
Product Code FBK
UDI-Device Identifier00827002225251
UDI-Public(01)00827002225251(17)280130(10)W4909934
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K190829
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG22525
Device Catalogue NumberVIN-23
Device Lot NumberW4909934
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Initial Report FDA Received Date11/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age71 YR
Patient SexUnknown